MathSciNet Relay Station
MathSciNet bibliographic data
MR1351843 94B05
Glynn, D. G.; Hirschfeld, J. W. P. On the classification of geometric codes by polynomial functions. Des. Codes Cryptogr. 6 (1995), no. 3, 189–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement